# SDR CALA2017070802111

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 67,707 hours, 9,525 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 107 WAS HOT EVEN THOUGH NOT IN USE ELECTRICAL ODOR COMING FROM AREA. PULLED THE CIRCUIT BREAKER AND RESET AND PERFORMED OPS CHECK NO ELECTRICAL ODOR AND OPS NORMAL.
